# SDR R61A2023082000433

- Difficulty date: August 20, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 37,006 hours, 23,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 1709801003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK - "FWD WET AREA FLOOR SUPPORT STRUCTURE LH STILL AT FR 16 STGR 17L HAVE CORROSION ON LH CROSSBEAM.  REMOVED AND REPLACED FR 16 CROSSBEAM REF: SRM 51-40-08. SEE ATTACHED WIP'S AND TASKS FOR WORK ACCOMPLISHED"
